“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7608
School of Mathematics
  Title:   Extended affine root systems of type BC
  Author(s): 
1.  S. Azam
2.  V. Khalili
3.  M. Yousofzadeh
  Status:   Published
  Journal: J. Lie Theory
  Vol.:  15
  Year:  2005
  Pages:   145-181
  Supported by:  IPM
  Abstract:
We classify the BC type extended affine root systems for nullity ≤ 3, in its most general sense. We show that these abstractly defined root systems are the root systems of a class of Lie algebras which are axiomatically defined and are closely related to the class of extended affine Lie algebras.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right